# SDR AWXA200301170

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: D5323022620000
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK A .375 INCH CRACK WAS FOUND ON LT WING TO BODY FAIRING SUPPORT STRUCTURE CLOSING PLATE AT FR 34.  MAINTENANCE REMOVED CLOSING PLATE AT FR 34, AND U-CHANNEL ABOVE CLOSING PLATE; FABRICATED A NEW REPLACEMENT CLOSING PLATE AND U-CHANNEL, INSTALLED REPAIR PARTS IAW A320 SRM 53-25-11 PG 5-7.
